# SDR AALA201709069001

- Difficulty date: September 3, 2017
- Submitted: September 7, 2017
- Operation: Air carrier
- Aircraft: N9625W
- Make and model: Doug MD 83
- Aircraft serial: 53595
- Aircraft time: 53,861 hours, 26,545 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A12SA
- Part serial: AA896
- Condition: Broken
- Location: Cabin
- Part time: 19,152 hours, 10,924 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  AFT MEGAPHONE HAS A BROKEN HANDLE.  REMOVED AND REPLACED MEGAPHONE.  OPERATIONAL CHECK GOOD.
